It’s just one thing after another!!.. Now I’ve got abnormal bleeding when I’m not on my period it’s not alot of blood but it’s happened 2 cycles in a row and this time it’s worse it’s a mix of red and brown and normal discharge (sorry for tmi) it’s like spotting and it’s every day since my period finished a couple of weeks ago and it’s showing no sign of stopping… I’m on the pill and taking it on time e.t.c… I’m terrified its cancer!! I’ve had a smear test but no results back yet so I’m waiting for that and my doctor is sending me in for an ultrasound!! I’m going mad here thinking I’m going to get cancer because my mum had pre cancerous cell of the cervix… I’m also having a bit if pain and I’m so bloated!! Someone tell me if it can be down to the lupus?? I need my mind putting at rest… I’m so worried
I'm praying for you, and I'm sure other members will be sharing their experience with you. Take one day at a time, and please keep us updated we are concerned for you.
Take a deep breath and relax. Worrying will stress you which could cause a lupus flare. There are all sorts of reasons for a change in vaginal discharge. Wait and see what the results are and take it from there. Big hugs!xxx
Cayleigh, I know it's tough, but try and do some relaxation stuff so your stress will not make matters worse. I remember you saying weight changes have been a recent concern, and that alone is enough to mix up your body cycle. You have already gotten two great replies, and it sounds like your gyn is taking proper steps. We are here for you.
I spent much of my fertile years with either my period or spotting- at least 14 days of every month. Boy was I happy to hit menopause!
This happened to me...are you taking Plaquenil? My Rhuematologist took me off it because of this. She said that is a side effect in some. So no more over bleeding, but down side, more pain.
I have had the same thing for about 5 years now. I have done all kinds of tests including cervix biopsy last week that I am waiting for results , but everything is always normal. I would check with your doctor about being on the pill all my docs have told me with lupus it was always best not to be. There are other options these days that are better for lupus. Spotting happens and the more you stress the more it will. I am glad they are checking but struts me it is usually nothing. My sister and I have cysts all the time and we have had the same issue for years. Relax and don’t worry until there is something to worry about
Dear Cayleigh: You are not alone ... we are praying. I have had the symptoms you are having and much worse and all is good with me now. Try very hard not to stress ... Not sure what is causing yours but you are getting it taken care of and that is what matters. Hugs, Dee
I had the same problem. Turns out it was ca of the cervix… but after hysterectomy I’m cancer free and didn’t even need chemo or radiation. Very curable if you catch it very early. I spotted for several years before being diagnosed. Please try not to stress too much and keep us posted on the outcome. I’m so happy to not have any “spotting” or any periods anymore. Pray all turns out well.
The bleeding just got heavier and I’m getting pain… What should I do?? Shall I see if it calms down over the next few hours??
Call your GYNs office and let them know what is happening. It could be something as simple as your pills are not strong enough and you are having breakthrough bleeding (early period). Stay positive ... Hugs, Dee
Please try to keep yourself calm. I know it’s hard. Do you have anything for your nerves(Xanax etc)? It may be just a painful period or something that simple. If not, again if it just started and you caught it early you’re going to be ok.
Try to stay calm and not worry......yeah it's easier said than done.......but stress just makes everything worse !
I had a similar problem MANY years ago and it turned out to be a hormone imbalance......I was put on progesterone for a few weeks and it fixed the problem........
I will be PRAYING for you ......take care .....sending you HUGS and BLESSINGS :) "snowflake"
When I look back over posts, you are certainly not the only one that this has occurred including me. You may want to check out the women's group (under the group tab) as I think this is something that is coming more to light. Since I started steroids, which I know mess up my hormones, I have had the same issues. Even so far as having 2 full on per month the last 2 months. Remember also, that we are more at risk of endometriosis which can throw everything off.
Until you get the test results back, please don't stress out as this is a trigger for your lupus. As my grandmother used to say..."Don't borrow trouble". Never understood what that meant until I had lupus and then worried about everything.
I hope and pray that everything is okay.
Prayers! I know it is so hard to turn off our minds when they go on the run...try to figure out something that might help occupy your mind and push your worries to the back. I know reading a good book or watching an exciting movie can sometimes do that for me. Also, listening to uplifting music can sometimes distract my darker thoughts. Our hugs and love are with you!
Sending prayers up for you. I know you are scared. Try doing things that help you relax like crafts or other things you enjoy. It’s not healthy while living with lupus. Take care. God bless you.
Do u see a gynecologist?
there are lots of things it could be.
I've had this as a drug side effect (in my case from cymbalta, earlier this year. when i cut back to a lower dose, it stopped. It was not cancer).
I had it back in 1994 as well. That time I'm not sure what caused it. I had been on prednisone for about 6-7 months and I think I was on placquenil (maybe the placquenil caused it?). I bled constantly for 6 weeks, all colors of the rainbow. It was not cancer. They put me on provera briefly and it stopped. The thing in the mix that time was that I hadn't had my period for 18 months before that, because I was so sick I guess my body decided it couldn't spare the blood. I was underweight and anemic. So when it turned back on, it just wouldn't shut off. So... lupus affects the menses, and so do the drugs.
I'd suspect that before jumping to the cancer conclusion.
Go see a Gyn doc. This started happening to me in my late 20s. Three different docs said a common solution is to be put on “the pill.” They had to experiment with different doses. Finally found the right one that regulated it and then ultimately the cycles stopped altogether when i was 31. So, haven’t had a period in 12 years. Lupus can sometimes cause this, but so can anorexia, major stress (both physical and mental, when your body & life are under faull assault of everything going wrong) and other things. They never waived the cancer flag for me with regard to this particular problem. Try not to panic. Do go to a doctor.
Hay!hay! Relaxe? Begin a woman is hard at times, yes! But we sometimes get worked up , and stressed out! This happened to me for along time! My doctor did everything in the book-I was loosing a lot of blood and I am a anaemic , so those two things was not working in my favor, with Lupus, my blood count was very low Which has been like that before I had kids/3 , so this year I told the doctor I will not do or try nothing else, just take it OUT!!! So they finially agreed another I fell out at the doctor office!! To sum this up try to stay calm and wait for the results -yes it dose have you on the edge waiting and not knowing , but just stay calm and Don’t Stress…Beverly L.
Did anything change around the first time you started spotting? I have had this happen and it turned out my body didn't like the birth control/Plaquenil combination at first, but it went away. Stress can cause it to happen too, even if you're on the pill. And sometimes our body's just need a different level of hormones, even if we've been on the pill for a long time with no problems, and we just need to switch pills. Praying your tests come back negative and it's just a matter of switching to a different type of birth control pill.